Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fatigue, confusion, dizziness, weakness, breathlessness, high BP, edema in shins. Treatment?

Good Morning, I have been feeling out of sorts, fatigue , confusion, dizzy, weakness, short of breath, increased number of bowel movements 4 or 5 floating per day, high blood pressure 160 170 150 over high 90s high 80 s, edema in the lower pert of my shins. Recent blood work is showing Hb 17.4, Hematocrit @ 50.3, MCV @ 106, MCH @ 36.6 and platelet count @ 131. Cholestral @ 285. What are your thoughts. I am going in to see a blood specialist on Thursday. Thanks
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Edema may be due to complications of high blood pressure that can result in Renal function disturbance. You should control your blood pressure and Cholesterol with regular medicines. U should also have to perform tests to rule out Thyroid disease named as Thyroid Function tests. Fatigue, confusion, lethargy diziness and increased bowel movements all suggest Thyroid Disease that results in hyperfunctioning Thyroid.
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor